# SDR AU990401

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mismanufactured
- Location: Bs 177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CANTED RIB UPPER CAP AT FS 177.45 CONTAINED MISDRILLED HOLES.   FOUND DURING INSPECTION IAW RHEIMS SERVICE BULLETIN CAB 98-16.
